I have breathing problem going up stairs or anything strenous. I need to go back to work, but can not until breathing prolem stops. Doctor took me off medicine and put me back one pill at a time. Breathing hard back again.
There are 2 possibilities:
1.-Get emergency medical help if you have any of these signs of an allergic reaction while taking nilotinib (the active ingredient contained in Tasigna) hives; ****difficulty breathing***; swelling of your face, lips, tongue, or throat.
2.-Short of breath is a serious side effect you must discontinue the medication now and contact your Dr.
Now smokey, I suggest someone takes you to the ER, or simply call 911, better safe than sorry buddy.
Read more at: https://www.drugs.com/sfx/tasigna-side-effects.html
- Tasigna Information for Consumers
- Tasigna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tasigna (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2011 • 2 answers
Posted 16 Jan 2012 • 1 answer
Posted 13 Aug 2015 • 0 answers
My husband is having a hard time breathing. He can't stop coughing. He is wheezing. He is burping a?
Posted 5 Feb 2016 • 2 answers
Posted 23 Nov 2016 • 0 answers